# SDR SWAA2015072042065

- Difficulty date: July 8, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 57,207 hours, 44,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654656165
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CORNER OF AFT GALLEY DOOR STUB FRAME CRACKED AT BS 960, STRINGER 17R.  REPAIRED STUB FRAME IAW EA.
